Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Repeated spells of dizziness followed by face tingling. Cause and cure?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Hi, I have been feeling badly since November2012, I started getting dizzy with face and mouth tingling, racing heartbeat. I went emergency room and they admitted me to Methodist hospital to run test on the heart but found nothing wrong. My primary doctor has no answers and this happens frequently now, which totally runs my life. Looking for advice in getting my active lifestyle back.
Posted Mon, 3 Jun 2013 in Cancer
Answered by Dr. Robert Galamaga 2 hours later
Hello and thank you for sending your question.

Your question is a very good one and I will work on providing you with some information and recommendations.

I'm sure the doctors you visited recently have done thorough testing to check what might be causing the symptoms you have experienced.

I suspect you have had some laboratory testing done as well as perhaps x-ray imaging and maybe EKG

Regarding possibilities that could cause some of your symptoms one thing which comes to mind is potentially an electrolyte abnormality. This would be some type of disturbance in your blood sugar or certain electrolytes in your blood including sodium or potassium. I am sure this has already been checked.

One other consideration would be dysfunction of the thyroid gland. If you have not had this check I would recommend that you ask your doctor to evaluate a thyroid function panel.

The last consideration that I would have is that this might be a manifestation of a panic attack. While you might not be stressed or worried or anxious about something in particular panic attacks can present like this. If this is something which might be a consideration you can talk to your doctor about possible medications which might help prevent these episodes.

Thank you again for sending your question. Please let me know if you have any additional specific concerns.


Dr Galamaga

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor